| Model Number |
VENUM16140 |
| Medical Device Problem Codes |
Material Deformation (2976); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 12/2022).
Event or Problem Description
It was reported that during a stent placement procedure, the proximal end of stent stayed stuck on the catheter.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: sample was not returned for evaluation.One image was provided with poor resolution.Single stent struts are not visible.The stent appears expanded without expansion issue, and a guidewire is visible in the center section of the lumen.A length measurement was not possible and a strut evaluation for elongation was not possible due to poor resolution which leads to inconclusive evaluation result.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: b5, d4 (expiry date: 12/2022), g2, g3.H11: h6 (method, result).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that during a stent placement procedure, the proximal end of stent stayed stuck on the catheter.It was further reported that the stent allegedly elongated.There was no reported patient injury.